# SDR DL72S953047

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TIME LIMITED REPAIR ON FUSELAGE SKIN AT RT FWD CORNER OF VENTRAL STAIR CUTOUT.  INSTALLED NEW REPAIR PER MM 53-30-0 PG 803-804 FIG 802.
